# SDR CALA9801238

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 7 INCH CRACK IN KEEL BEAM FITTING AT BS 756, LONGERON 30.  THE FITTING WAS REMOVED AND A NEW FITTING WAS FABRICATED AND INSTALLED IAW SRM 51-10-4, 51-30-5 AND 51-30-1, PAGE 6.
